# SDR CALA2018121762583

- Difficulty date: December 10, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FASTENER HOLES HAVE CORROSION AT FR 68 A3NB-53-3-62 22 GENERATED BY V061642 ON HAECO LCQ NR 9294753 REMOVED AND REPLACED DOOR SILL AT R2 DOOR FR66-FR68 IAW A320 SRM 51-42-11-001,SRM 51-72-11-001. RECEIVED NEW R2 DOOR SILL IAW A3 20 53-41-14-001 PN D5347043620900 PO 1040594.5 TLC 2898 DUE 16/F EB/19. BY MECH V061603 AND INSP BY LC-117
